# SDR FDEA200812245286

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 780 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, FUSELAGE FRAME BS 780, INNER CHORD, (SLOPING), BETWEEN S24R AND S25R, HAS A DENT.  REMOVED DAMAGED SECTION OF BS 780 FRAME, BETWEEN S24R AND S25R, PER SRM 53-00-  07, REPAIR NR 5.  RECEIVED FABRICATED FRAME REPAIR PARTS ON MAE TRAVELER NR T8/772747.  LOCATED, DRILLED, TREATED AND PRIMED REPAIR PARTS PER SRM 51-20-01, 51-21-00 AND 51-40-02.  INSTALLED BS 780 FRAME REPAIR, BETWEEN S24R AND S25R, PER SRM 51-40-02, 51- 20-05, AND 53-00-07, REPAIR NR 5.  THIS REPAIR IS CLASSIFIED AS A CAT "B" MAJOR REPAIR WITH THE FOLLOWING TRACKING REQUIREMENTS: INITIAL AT 37,500 FC AT TIME OF REPAIR OR 50,000 FC WHICHEVER OCCURS FIRST, THEREAFTER EVERY 12,000 FC.
